# SDR SWAA031071

- Difficulty date: May 10, 2003
- Submitted: May 15, 2003
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- Aircraft time: 66,621 hours, 56,595 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Part number: BACB10A829
- Condition: Worn
- Location: Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND AILERON CONTROL WHEEL SLOW WHEN RETURNING FROM LEFT TURN.  REMOVED AND REPLACED AILERON CONTROL UPPER SHAFT BEARING PER MM.
